# SDR 04FDEA03123

- Difficulty date: November 16, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N393FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 69,609 hours, 28,032 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 1897403
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED, SEAL SUPPORT CHANNEL (2 PLACES) ON NR 1 ENGINE BLEED AIR PRE-COOLER, TOP INBOARD SIDE.  WELD REPAIRED IAW FEDEX EA 8-5410-81536.  REFERENCE NON-ROUTINE NOO409.
